liu.seSök publikationer i DiVA
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Decomposition of Jacobian varieties of curves with dihedral actions via equisymmetric stratification
Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.ORCID-id: 0000-0002-9557-9566
Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten. Univ Chile, Chile.
Univ Chile, Chile.
2019 (Engelska)Ingår i: Revista matemática iberoamericana, ISSN 0213-2230, E-ISSN 2235-0616, Vol. 35, nr 4, s. 1259-1279Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Given a compact Riemann surface X with an action of a finite group G, the group algebra Q[G] provides an isogenous decomposition of its Jacobian variety JX, known as the group algebra decomposition of JX. We consider the set of equisymmetric Riemann surfaces M(2n -1, D-2n, theta) for all n amp;gt;= 2. We study the group algebra decomposition of the Jacobian JX of every curve X is an element of M (2n - 1, D-2n, theta) for all admissible actions, and we provide affine models for them. We use the topological equivalence of actions on the curves to obtain facts regarding its Jacobians. We describe some of the factors of JX as Jacobian (or Prym) varieties of intermediate coverings. Finally, we compute the dimension of the corresponding Shimura domains.

Ort, förlag, år, upplaga, sidor
EUROPEAN MATHEMATICAL SOC , 2019. Vol. 35, nr 4, s. 1259-1279
Nyckelord [en]
Group algebra decomposition; Jacobians with group action; compact Riemann surfaces
Nationell ämneskategori
Matematisk analys
Identifikatorer
URN: urn:nbn:se:liu:diva-159605DOI: 10.4171/RMI/1084ISI: 000477052700008OAI: oai:DiVA.org:liu-159605DiVA, id: diva2:1342252
Anmärkning

Funding Agencies|Fondecyt [1140507]; Conicyt [PIA ACT1415]; Becas Chile Fellowship for Postdoctoral studies

Tillgänglig från: 2019-08-13 Skapad: 2019-08-13 Senast uppdaterad: 2019-08-13

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Sök vidare i DiVA

Av författaren/redaktören
Izquierdo, MilagrosJiménez, Leslie
Av organisationen
Matematik och tillämpad matematikTekniska fakulteten
I samma tidskrift
Revista matemática iberoamericana
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 2 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf